Alert archive / Florida / Gale Warnings in 2012

Gale Warning 7, NWS Jacksonville, FL

October 29, 2012

NWS Jacksonville, FL issued this gale warning at Oct 29, 2012, 10:41 AM EDT. It took effect at Oct 29, 2012, 6:00 PM EDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2012, 10:41 AM EDT (14:41 UTC)
In effect from
Oct 29, 2012, 6:00 PM EDT
Expired
Oct 31, 2012, 6:00 AM EDT
In force
36 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WHUS72 KJAX 291441
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1041 AM EDT MON OCT 29 2012

AMZ470-472-474-292200-
/O.EXT.KJAX.SC.Y.0040.000000T0000Z-121029T2200Z/
/O.UPG.KJAX.GL.A.0007.121029T2300Z-121031T0900Z/
/O.NEW.KJAX.GL.W.0007.121029T2200Z-121031T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
1041 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE
  FORCE BEGINNING TONIGHT AND CONTINUING INTO WEDNESDAY MORNING.

* WAVES/SEAS...8 TO 12 FEET TODAY...GRADUALLY SUBSIDING TO 5 TO 7
  FEET BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-292200-
/O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
1041 AM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT WEDNESDAY...

* WINDS...NORTHWEST TO WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL
  GUSTS TO GALE FORCE.

* WAVES/SEAS...5 TO 7 FEET TODAY...GRADUALLY SUBSIDING TO 3 TO 5
  FEET BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
833 
WHUS72 KJAX 291830
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT MON OCT 29 2012

AMZ470-472-474-301000-
/O.CON.KJAX.SC.Y.0040.000000T0000Z-121029T2200Z/
/O.CON.KJAX.GL.W.0007.121029T2200Z-121031T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
230 PM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM
EDT WEDNESDAY...

* WINDS...WEST WINDS 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE
  FORCE BEGINNING TONIGHT AND CONTINUING INTO WEDNESDAY MORNING.

* WAVES/SEAS...8 TO 12 FEET TONIGHT...GRADUALLY SUBSIDING TO 5 TO
  7 FEET BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-301000-
/O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
230 PM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT WEDNESDAY...

* WINDS...WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE
  FORCE.

* WAVES/SEAS...4 TO 7 FEET TONIGHT...GRADUALLY SUBSIDING TO 2 TO
  4 FEET BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
168 
WHUS72 KJAX 292206
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
606 PM EDT MON OCT 29 2012

AMZ470-472-474-301000-
/O.EXP.KJAX.SC.Y.0040.000000T0000Z-121029T2200Z/
/O.CON.KJAX.GL.W.0007.000000T0000Z-121031T1200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
606 PM EDT MON OCT 29 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...WEST WINDS 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE
  FORCE THROUGH WEDNESDAY.

* WAVES/SEAS...8 TO 11 FEET TONIGHT...GRADUALLY SUBSIDING TO 5 TO
  7 FEET BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-301000-
/O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
606 PM EDT MON OCT 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT
WEDNESDAY...

* WINDS...WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 
  GALE FORCE. 

* WAVES/SEAS...5 TO 7 FEET TONIGHT...GRADUALLY SUBSIDING TO 2 TO 3 FEET
  BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
479 
WHUS72 KJAX 300810
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EDT TUE OCT 30 2012

AMZ470-472-474-301845-
/O.EXT.KJAX.GL.W.0007.000000T0000Z-121031T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
410 AM EDT TUE OCT 30 2012

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

* WINDS...WEST WINDS 25 TO 30 KNOTS...WITH FREQUENT GUSTS TO GALE
  FORCE THROUGH EARLY WEDNESDAY MORNING.

* WAVES/SEAS...7 TO 11 FEET TODAY...SUBSIDING GRADUALLY BY EARLY
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-301845-
/O.CON.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
410 AM EDT TUE OCT 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT
WEDNESDAY...

* WINDS...WEST WINDS 20 TO 25 KNOTS. OCCASIONAL GUSTS TO 30 KNOTS.

* WAVES/SEAS...SEAS OF 4 TO 6 FEET. SEAS WILL BE SUBSIDING
  WEDNESDAY TO NEAR 2 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
052 
WHUS72 KJAX 301813
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
213 PM EDT TUE OCT 30 2012

AMZ450-452-454-310215-
/O.CAN.KJAX.SC.Y.0040.000000T0000Z-121031T1900Z/
/O.NEW.KJAX.SI.Y.0013.121030T1813Z-121031T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
213 PM EDT TUE OCT 30 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM EDT
WEDNESDAY. 

* WINDS...WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-310215-
/O.EXT.KJAX.GL.W.0007.000000T0000Z-121031T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
213 PM EDT TUE OCT 30 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS...WEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE THROUGH EARLY WEDNESDAY MORNING.

* WAVES/SEAS...7 TO 10 FEET SUBSIDING TO 5 TO 7 FEET ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
552 
WHUS72 KJAX 310138
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
938 PM EDT TUE OCT 30 2012

AMZ470-472-474-311000-
/O.CON.KJAX.GL.W.0007.000000T0000Z-121031T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
938 PM EDT TUE OCT 30 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS...WEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE THROUGH EARLY WEDNESDAY MORNING. 

* WAVES/SEAS...7 TO 10 FEET SUBSIDING TO 5 TO 7 FEET ON 
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-311000-
/O.CON.KJAX.SI.Y.0013.000000T0000Z-121031T2200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
938 PM EDT TUE OCT 30 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
EDT WEDNESDAY...

* WINDS...WEST WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 
  GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PP
739 
WHUS72 KJAX 310749
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 AM EDT WED OCT 31 2012

AMZ470-472-474-311930-
/O.CON.KJAX.GL.W.0007.000000T0000Z-121031T1000Z/
/O.NEW.KJAX.SC.Y.0041.121031T1000Z-121101T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
349 AM EDT WED OCT 31 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. 

* WINDS...WEST WINDS 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE
  THROUGH EARLY THIS MORNING...THEN WEST WINDS WILL BE 20 TO 25
  KNOTS AND GUSTY TODAY THROUGH TONIGHT.

* WAVES/SEAS...5 TO 8 FEET WILL SUBSIDE TO 4 TO 6 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-311930-
/O.EXT.KJAX.SI.Y.0013.000000T0000Z-121031T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
349 AM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 PM EDT
THIS AFTERNOON...

* WINDS...WEST WINDS 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
096 
WHUS72 KJAX 311016 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 AM EDT WED OCT 31 2012

AMZ470-472-474-311945-
/O.EXP.KJAX.GL.W.0007.000000T0000Z-121031T1000Z/
/O.CON.KJAX.SC.Y.0041.000000T0000Z-121101T1000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
616 AM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...WEST WINDS 20 TO 25 KNOTS AND GUSTY TODAY THROUGH
  TONIGHT.

* WAVES/SEAS...5 TO 8 FEET WILL SUBSIDE TO 4 TO 6 FEET LATE 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-311945-
/O.CON.KJAX.SI.Y.0013.000000T0000Z-121031T2100Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
616 AM EDT WED OCT 31 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM
EDT THIS AFTERNOON...

* WINDS...WEST WINDS 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Oct 29, 10:25 AM EDT, 16 minutes earlier.

Area forecast discussion, Oct 29, 10:25 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EDT MON OCT 29 2012

.UPDATE...
TIGHT PRESSURE GRADIENT AND STRONG LLJ WILL MAKE FOR A BREEZY AND
GUSTY DAY ACROSS THE AREA. NORTHWEST WINDS WILL INCREASE TO 20 TO
25 MPH WITH FREQUENT GUSTS UP TO 35 MPH EXPECTED ALONG AND NORTH
OF THE INTERSTATE 10 CORRIDOR THIS AFTERNOON. THIS COMES UP JUST
SHY OF WIND ADVISORY CRITERIA BUT THOSE TRAVELING IN HIGH PROFILE
VEHICLES WILL NEED TO EXERCISE EXTRA CAUTION WHILE DRIVING ON
BRIDGES AND OVERPASSES. TEMPERATURES TODAY WILL ONLY MAX OUT IN
THE MID 60S AND THE WINDS WILL MAKE IT FEEL EVEN COOLER.
OTHERWISE...VERY DRY AIRMASS OVER THE AREA WILL KEEP THE AREA
SUNNY AND DRY TODAY. THE GOING FORECAST HAS A GOOD HANDLE ON THE
SITUATION AND NO CHANGES TO TODAY'S FORECAST ARE NEEDED.

&&

.AVIATION...
VFR WITH GUSTY NWLY WINDS AT 15-20G25 KNOTS AT TIMES TODAY.

&&

.MARINE...
NW FLOW ALREADY GUSTING OVER 30 KNOTS AND WITH INCREASE EXPECTED
TONIGHT WILL UPGRADE TO GALE WARNING OVER THE OFFSHORE WATERS WITH
THE MORNING PACKAGE. NO CHANGES TO REMAINING FORECAST.

RIP CURRENTS...MODERATE RISK REMAINS WITH BREAKERS IN THE 4-6 FT
RANGE THIS MORNING. MORNING HIGH TIDE JUST BELOW COASTAL FLOOD
ADVISORY LEVELS AND WILL ALLOW COASTAL FLOOD STATEMENT TO EXPIRE AT
NOON.

&&

.FIRE WEATHER...
BREEZY/WINDY NW FLOW WILL COMBINE WITH LOW RH VALUES THIS AFTERNOON
AND RED FLAG WARNINGS/STATEMENTS APPEAR ON TRACK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  35  64  35 /   0   0   0   0
SSI  66  41  65  45 /   0   0   0   0
JAX  66  37  65  40 /   0   0   0   0
SGJ  68  43  66  47 /   0   0   0   0
GNV  65  35  63  40 /   0   0   0   0
OCF  69  36  67  41 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM 6 PM THIS EVENING TO 8 AM EDT WEDNESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

SHULER/HESS
Hazardous weather outlook, Oct 29, 12:39 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1239 AM EDT MON OCT 29 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-300538-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1239 AM EDT MON OCT 29 2012

...LAKE WIND ADVISORY IN EFFECT TODAY...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADJACENT COASTAL WATERS...

...RED FLAG WARNING TODAY FOR NORTHEAST FLORIDA...

...MODERATE RISK OF RIP CURRENTS TODAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A LAKE WIND ADVISORY IS IN EFFECT TODAY FOR SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA DUE TO SUSTAINED WINDS OF 20 TO 25 MPH AND GUSTS
OF 30 TO 35 MPH.

LARGE SWELLS FROM HURRICANE SANDY WILL CONTINUE TO PRODUCE A
MODERATE RISK OF RIP CURRENTS ALONG THE COAST TODAY. THE SWELLS
COMBINED WITH ELEVATED WINDS WILL ALSO CONTINUE SMALL CRAFT
ADVISORY CONDITIONS OVER THE ADJACENT COASTAL WATERS.

THE COMBINATION OF WINDY CONDITIONS AND LOW RELATIVE HUMIDITIES
WILL CREATE AN ELEVATED FIRE DANGER OVER NORTHEAST FLORIDA ON MONDAY
AND A RED FLAG WARNING IS IN EFFECT.

LOW TEMPERATURES TONIGHT WILL PLUMMET INTO THE LOW 40S TO UPPER 30S
TONIGHT...WITH NORMALLY COLDER LOCALES LIKELY FALLING INTO THE MID
30S. WINDS WILL REMAIN ELEVATED BETWEEN 10 AND 15 MPH...AND THE
COMBINATION OF THESE WINDS WITH COLD TEMPERATURES WILL CREATE WIND
CHILLS IN THE UPPER 20S TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE COAST ON
TUESDAY.

DRY AND WINDY CONDITIONS ARE EXPECTED AGAIN ON TUESDAY.

A LAKE WIND ADVISORY WILL BE LIKELY ON TUESDAY.

LOW TEMPERATURES WILL FALL INTO THE UPPER 30S IN NORMALLY COOLER
LOCALES INLAND TUESDAY AND WEDNESDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Local storm report, Oct 29, 7:52 AM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 AM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HIGH ASTR TIDES  MAYPORT                 30.38N 81.41W
10/28/2012                   DUVAL              FL   OTHER FEDERAL

            A MAXIMUM TIDE LEVEL OF 6.59 FT MLLW WAS OBSERVED AT THE
            MAYPORT TIDE GAGE. SHALLOW COASTAL FLOODING TYPICALLY
            BEGINS ALONG THE NORTHEAST FLORIDA COAST WHEN TIDE LEVELS
            REACH 6.4 FT MLLW AT THE MAYPORT TIDE GAGE.

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 12:23 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more19 hr
Oct 29, 4:05 AM EDTGale WatchJAX7 hr
Oct 29, 7:47 AM EDTCoastal Flood StatementJAXFlagler, Nassau4 hr

Nearby

Gale Warnings in Florida, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.